Pardon me but I don't know where else to post this question. Earlier last week I was talking some tylenol 1s, then perocet and emtec for pain relief along with some ibuprophen. I was in so much pain I was taking more than the recommended dosage at a time, because I thought it would help and my body could deal with the slight extra amounts here and there. I also went out for a single beer two days in a row. I ended up very sick, but slept it off and felt quite ill for a few days and still feel ill. I talked to my doctor who is sending me for liver function tests. This was not an intentional overdose. I still feel weak and maybe shakey (shaky) but it might be from being afraid. Will an untreated acetaminophen overdose always result in liver damage, and if that's the case, what can be done once the treatment window for acetaminophen toxicity is gone? Is a person with liver damage on a downward slope to end-stage liver disease or is it still possible no damage has occured? I don't feel sick, just a bit weak, scared, and I have a bloated pain in the upper left of my gut. My liver doesn't hurt. Please help.
if you would have had appreciable liver damage it would have occurred a while ago and would've landed you in the hospital. Ibuprofen can also cause liver damage, especially if combined with any alcohol. you should not develop any chronic liver damage but if you are not feeling 100% i advise you to check some lab tests. i think you were very lucky that nothing bad happened. Please check this out ASAP.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.